0141 781 6600
Lemsip Max Cold & Flu Capsules
Lemsip
8caps 6 CASE
1012559
106 1590
£3.69 24.7%
24.7%
 
Lemsip Max Cold & Flu Capsules
Lemsip
8caps 6 CASE
1012559
106 1590
£3.69 24.7%
Detail Information
Lemsip Max Cold & Flu Capsules 8 Capsules

Paracetamol, Phenylephrine, Hydrochloride, Caffeine

  • Active ingredients (per capsule): Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg
Read the enclosed leaflet before using the product.

Directions
How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take: Adults, the elderly and children aged 16 years and over: Take two capsules every 4-6 hours as
required up to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOl's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants, you have pheochromocytoma.
Store below 25°C in a dry place.
Store in the original package.
  • Advisory: 16  Years
Company Name

Reckitt Benckiser Healthcare (UK) Limited

Manufacturer Address
Product licence holder:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Return To
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.